# SDR USAA2012060500010

- Difficulty date: June 5, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 39,755 hours, 14,328 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: CG5135
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - WATER INGRESSION INDICATION ON LEFT ELEVATOR APPROX 12 INCHES FROM TRAILING EDGE & 129.5 INCHES FROM OUTBOARD TIP.  REPAIRED LEFT ELEVATOR IAW A321 SRM 55-21-11 PARA 5G FIG 207.
